# SDR ASAA2014101809414

- Difficulty date: October 18, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 26,312 hours, 8,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78233000 EMERGENCY LIGHTING BATTERY PACK RESTORATION FOUND AFT LT BATTERY PACK WOULD WORK FOR APPROXIMATELY 5 MINUTES BEFORE FAILING.  ACFT GROUNDED.  R & R BATTERY PACK IAW MM 33-51-06, SYSTEM OPS CHECKED GOOD.
